Wave propagation in layered piezoelectric ...
Document type :
Compte-rendu et recension critique d'ouvrage
Title :
Wave propagation in layered piezoelectric rings with rectangular cross sections
Author(s) :
Yu, Jiangong [Auteur]
Yang, Xiaodong [Auteur]
Lefebvre, Jean-Etienne [Auteur]
Institut d’Électronique, de Microélectronique et de Nanotechnologie - UMR 8520 [IEMN]
Matériaux et Acoustiques pour MIcro et NAno systèmes intégrés - IEMN [MAMINA - IEMN]
Yang, Xiaodong [Auteur]
Lefebvre, Jean-Etienne [Auteur]
Institut d’Électronique, de Microélectronique et de Nanotechnologie - UMR 8520 [IEMN]
Matériaux et Acoustiques pour MIcro et NAno systèmes intégrés - IEMN [MAMINA - IEMN]
Journal title :
Journal of Mechanics of Materials and Structures
Pages :
245-258
Publisher :
Mathematical Sciences Publishers
Publication date :
2016-05
ISSN :
1559-3959
English keyword(s) :
wave propagation
rectangular ring
piezoelectric materials
multilayered structures
double orthogonal polynomials
rectangular ring
piezoelectric materials
multilayered structures
double orthogonal polynomials
HAL domain(s) :
Sciences de l'ingénieur [physics]
English abstract : [en]
Wave propagation in multilayered piezoelectric structures has received much attention in past forty years. But the research objects of previous research works are almost only for semi-infinite structures and one-dimensional ...
Show more >Wave propagation in multilayered piezoelectric structures has received much attention in past forty years. But the research objects of previous research works are almost only for semi-infinite structures and one-dimensional structures, i.e., structures with a finite dimension in only one direction, such as horizontally infinite flat plates and axially infinite hollow cylinders. This paper proposes a double orthogonal polynomial series approach to solve the wave propagation in a two-dimensional (2-D) layered piezoelectric structure, namely, a multilayered piezoelectric ring with a rectangular cross-section. Through numerical comparison with the available reference results for a purely elastic multilayered rectangular straight bar, the validity of the double polynomial series approach is illustrated. The dispersion curves and electric potential distributions of various layered piezoelectric rectangular rings with different material stacking directions, different polarization directions, different radius to thickness ratios, and different width to thickness ratios are calculated to reveal their wave propagation characteristics.Show less >
Show more >Wave propagation in multilayered piezoelectric structures has received much attention in past forty years. But the research objects of previous research works are almost only for semi-infinite structures and one-dimensional structures, i.e., structures with a finite dimension in only one direction, such as horizontally infinite flat plates and axially infinite hollow cylinders. This paper proposes a double orthogonal polynomial series approach to solve the wave propagation in a two-dimensional (2-D) layered piezoelectric structure, namely, a multilayered piezoelectric ring with a rectangular cross-section. Through numerical comparison with the available reference results for a purely elastic multilayered rectangular straight bar, the validity of the double polynomial series approach is illustrated. The dispersion curves and electric potential distributions of various layered piezoelectric rectangular rings with different material stacking directions, different polarization directions, different radius to thickness ratios, and different width to thickness ratios are calculated to reveal their wave propagation characteristics.Show less >
Language :
Anglais
Popular science :
Non
Source :
Files
- jomms-v11-n3-p04-s.pdf
- Open access
- Access the document